RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2012, Volume 19, Number 2, Pages 3–18 (Mi da679)  

This article is cited in 2 scientific papers (total in 2 papers)

Decidability conditions for problems about automata reading infinite words

M. N. Vyalyia, A. A. Rubtsovb

a Dorodnicyn Computing Centre, RAS, Moscow, Russia
b Moscow Institute of Physics and Technology, Dolgoprudny, Russia

Abstract: We consider two algorithmic problems related to the automata on infinite words: does an automaton reach an accepting state while reading an infinite word and does this event occurs infinitely often. The former problem is related to generalized nondeterminism models and the latter, to decidability of monadic second order theories. The main contribution is a new decidability condition for these problems. We also show that decidability of a regular realizability problem (satisfiability of a regular property on a set of words) is equivalent to decidability of the first problem. Bibliogr. 11.

Keywords: infinite word, regular language, algorithmic decidability, monadic theory.

Full text: PDF file (292 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 510.53
Received: 06.06.2011
Revised: 09.09.2011

Citation: M. N. Vyalyi, A. A. Rubtsov, “Decidability conditions for problems about automata reading infinite words”, Diskretn. Anal. Issled. Oper., 19:2 (2012), 3–18

Citation in format AMSBIB
\Bibitem{VyaRub12}
\by M.~N.~Vyalyi, A.~A.~Rubtsov
\paper Decidability conditions for problems about automata reading infinite words
\jour Diskretn. Anal. Issled. Oper.
\yr 2012
\vol 19
\issue 2
\pages 3--18
\mathnet{http://mi.mathnet.ru/da679}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978609}


Linking options:
  • http://mi.mathnet.ru/eng/da679
  • http://mi.mathnet.ru/eng/da/v19/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Korneeva, “Automata transformations of prefix decidable and decidable by Buchi superwords”, Russian Math. (Iz. VUZ), 60:7 (2016), 47–55  mathnet  crossref  isi
    2. N. N. Korneeva, “The structure of degrees of finite automaton transformations of prefix decidable superwords”, Russian Math. (Iz. VUZ), 60:9 (2016), 79–83  mathnet  crossref  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:374
    Full text:124
    References:36
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020